# SDR AWXA200700354

- Difficulty date: February 19, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795961
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION AND CRACK ON AFT CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME, BS 794, S22R - S26R.  REPAIRED AFT CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME, BS 794, S22R - S26R IAW AWA ER 03-5362-07072-SS2.
